ISSN 1829-1163
ARMENIAN
JOURNAL OF
MATHEMATICS
 
About the Journal
Information for Authors
Information for  Reviewers
Registration and Paper Submission
 

        

 

 

 

Semiyearly Scientific Peer Reviewed all-electronic Journal
Established in 2008
 
Electronic Open Access Publication
of the National Academy of Sciences of Armenia

 

AMS Mathematical Citation Quotient (MCQ): 0.26 (2013)
 

 

Table of Contents

Browse Articles by Year -> Browse Articles by Volume

Volume 9
Volume 9, Issue 1, 2017

Volume 8
Volume 8, Issue 1, 2016 Volume 8, Issue 2, 2016

Volume 7
Volume 7, Issue 1, 2015 Volume 7, Issue 2, 2015

Volume 6
Volume 6, Issue 1, 2014 Volume 6, Issue 2, 2014

Volume 5
Volume 5, Issue 1, 2013 Volume 5, Issue 2, 2013

Volume 4
Volume 4, Issue 1, 2012 Volume 4, Issue 2, 2012

Volume 3
Volume 3, Issue 1, 2010 Volume 3, Issue 3, 2011
Volume 3, Issue 2, 2010 Volume 3, Issue 4, 2011

Volume 2
Volume 2, Issue 1, 2009 Volume 2, Issue 3, 2009
Volume 2, Issue 2, 2009 Volume 2, Issue 4, 2009

Volume 1  
Volume 1, Issue 1, 2008 Volume 1, Issue 3, 2008
Volume 1, Issue 2, 2008 Volume 1, Issue 4, 2008

Ելակետային տվյալներ

Լրատվական գործունեությունը իրականացնող` Հայաստանի Հանրապետության Գիտությունների ազգային ակադեմիա ՊՈԱԿ

Վկայական`03Ա055313
Տրված`01/07/2002
Հասցե` Երևան, 0019, Բաղրամյան 24
Հեռախոս(37410 ) 527031
Համարների թողարկման պատասխանատու` գլխավոր խմբագիր Անրի Ներսեսյան

This project was initiated by the
Open Society Institute Assistance Foundation, Armenia in 2008.
Grant No 15591.

CCAll site content, except where otherwise noted, is licensed under a Creative Commons Attribution Licence.